MAUDE Adverse Event Report: BIOTRONIK AG, BUELACH, SWITZERLAND ORSIRO 2.25/18; CORONARY DRUG-ELUTING STENT

BIOTRONIK AG, BUELACH, SWITZERLAND ORSIRO 2.25/18; CORONARY DRUG-ELUTING STENT
Model Number 364487
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Injury (2348); No Information (3190)
Date of Event 08/03/2020
Type of Reportable Event Serious Injury
Event or Problem Description
An orsiro drug-eluting stent system was selected for treatment.During implantation the stent dislodged in the aorta.Patient was transferred to an emergency room.
 
Additional Manufacturer Narrative
Combination product: yes the complaint instrument was not returned for a technical investigation.Therefore, no technical investigation on the subject could be performed.The corresponding production documentation was reviewed to establish whether a deviation from the manufacturing process could be the cause for this event.In addition, the angiographic material provided was reviewed.Review of the production documentation for the product detailed above verified that the instrument was manufactured according to specifications and fulfilled all the requirements of in-process and final inspection.During final inspection, every stent system undergoes visual inspection to ensure correct stent embedding and homogeneous crimping of the stent.Further, the stent outer diameter is verified to 100 percent and the stent retention force of a defined amount of samples is tested from every lot.Review of the angiographic material showed the dislodged complaint stent which is entangled with its distal end at the proximal end of a previously implanted stent over the bifurcation towards the target lesion.The actual complaint event has not been recorded.Based on the conducted investigations of the device being subject to this complaint, no material or manufacturing related root cause could be determined.The root cause for the reported complaint event is therefore most likely related to the patients anatomy (previously implanted stent).

Brand Name
ORSIRO 2.25/18
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
BIOTRONIK AG, BUELACH, SWITZERLAND
ackerstrasse 6
buelach CH-81 80
CH  CH-8180
MDR Report Key10456671
Report Number1028232-2020-03595
Device Sequence Number11730644
Product Code NIQ
UDI-Device Identifier07640130439023
UDI-Public7640130439023
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P170030
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/28/2020
Device Model Number364487
Device Catalogue NumberSEE MODEL NO.
Device Lot Number11182420
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/24/2020
Supplement Date Received by Manufacturer10/14/2020
Initial Report FDA Received Date08/26/2020
Supplement Report FDA Received Date10/14/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;